Proof of the Hamiltonicity-trace conjecture for singularly perturbed Markov chains

Share/Save/Bookmark

Ejov, Vladimir and Litvak, Nelly and Nguyen, Giang T. and Taylor, Peter G. (2011) Proof of the Hamiltonicity-trace conjecture for singularly perturbed Markov chains. Journal of Applied Probability, 48 (4). pp. 901-910. ISSN 0021-9002

[img] PDF
Restricted to UT campus only
: Request a copy
123kB
Abstract:We prove the conjecture formulated in Litvak and Ejov (2009), that the trace of the fundamental matrix of a singularly perturbed Markov chain that corresponds to a stochastic policy feasible for a given graph is minimised at policies corresponding to Hamiltonian cycles.
Item Type:Article
Copyright:© 2011 Applied Probability Trust
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/79218
Official URL:http://dx.doi.org/10.1239/jap/1324046008
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page